CBS has revealed plans for the rollout of two new drama series. The network announced that both “Battle Creek” — from executive producers David Shore and Vince Gilligan — and the new “CSI” incarnation “CSI: Cyber” will debut in March.
“Battle Creek” is scheduled to bow Sunday, March 1, at 10 p.m., with “Cyber” on for Wednesday, March 4, at 10 p.m. “CSI: Cyber” stars Emmy winner Patricia Arquette.
In its announcement CBS notes that “Battle Creek” “stars Josh Duhamel and Dean Winters as two mismatched law enforcement officers whose polar opposite views of the world and crime-solving breed frustration, disdain and humor as they clean up the hardscrabble streets of Battle Creek, Mich.”
“CSI: Cyber” features Arquette as the head of the FBI’s Cyber Crime Division.
Here’s what the CBS prime-time lineup will look like on Sunday and Wednesday nights starting in early March:
CBS Sunday, Effective March 1
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM MADAM SECRETARY
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM BATTLE CREEK (P)
CBS Wednesday, Effective March 4
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CYBER (P)